MathSciNet Relay Station
MathSciNet bibliographic data
MR669640 65L05
Freilich, J. H.; Ortiz, E. L. Numerical solution of systems of ordinary differential equations with the Tau method: an error analysis. Math. Comp. 39 (1982), no. 160, 467–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement